# SDR IXXA20110801002

- Difficulty date: August 1, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Location: Bs 255 L33.5r
- Part time: 89,109 hours, 23,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND IMPROPER REPAIR AT STA FS 255 LONGERON 33.5 RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA. PERFORMED NDT INSP.  NO DISCREPANCY FOUND. FABRICATED REPAIR DOUBLER, FILLER, AND FINGER DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 09/09/11, DWG ED-5394 DATED 08/16/11, NDT SPM PART 06-10-01-001, SRM 53-3-2 FIG 1 ITEM "A", AND DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
